# SDR AALA201711249002

- Difficulty date: November 22, 2017
- Submitted: November 24, 2017
- Operation: Air carrier
- Aircraft: N171US
- Make and model: Airbus A321-211
- Aircraft serial: 1465
- Aircraft time: 57,365 hours, 21,424 cycles
- System (JASC): 2565 · Escape Slide
- Part: Cover
- Condition: Detached
- Location: L4 Door Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L4 SLIDE COVER DETACHED FROM DOOR. INSTALLED THE COVER IAW AMM 25-60-00.
